Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the hull of a linear differential operator


Author: Mayer Humi
Journal: Proc. Amer. Math. Soc. 59 (1976), 235-241
MSC: Primary 35B15
DOI: https://doi.org/10.1090/S0002-9939-1976-0412570-4
MathSciNet review: 0412570
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a system of linear differential equations with almost periodic coefficients with respect to a group $ G$ we generalize previous results by Bochner and Sell. Furthermore we explore the relation between the solutions of the original system and those in its hull.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35B15

Retrieve articles in all journals with MSC: 35B15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0412570-4
Keywords: Hull of a differential operator, almost periodic solutions
Article copyright: © Copyright 1976 American Mathematical Society